Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 371, Number 9

A new variational principle, convexity, and supercritical Neumann problems
Craig Cowan and Abbas Moameni.
Trans. Amer. Math. Soc. 371 (2019), 5993-6023
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Lower bounds for non-Archimedean Lyapunov exponents
Kenneth Jacobs.
Trans. Amer. Math. Soc. 371 (2019), 6025-6046
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
How flat is flat in random interface growth?
Jeremy Quastel and Daniel Remenik.
Trans. Amer. Math. Soc. 371 (2019), 6047-6085
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
From dimers to webs
Chris Fraser, Thomas Lam and Ian Le.
Trans. Amer. Math. Soc. 371 (2019), 6087-6124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Groups of central-type, maximal connected gradings and intrinsic fundamental groups of complex semisimple algebras
Yuval Ginosar and Ofir Schnabel.
Trans. Amer. Math. Soc. 371 (2019), 6125-6168
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The spherical Hecke algebra, partition functions, and motivic integration
William Casselman, Jorge E. Cely and Thomas Hales.
Trans. Amer. Math. Soc. 371 (2019), 6169-6212
Abstract, references and article information
Full-text PDF
Two weight estimates with matrix measures for well localized operators
Kelly Bickel, Amalia Culiuc, Sergei Treil and Brett D. Wick.
Trans. Amer. Math. Soc. 371 (2019), 6213-6240
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic gcd and divisible sequences for entire functions
Ji Guo and Julie Tzu-Yueh Wang.
Trans. Amer. Math. Soc. 371 (2019), 6241-6256
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Ricci iteration on homogeneous spaces
Artem Pulemotov and Yanir A. Rubinstein.
Trans. Amer. Math. Soc. 371 (2019), 6257-6287
Abstract, references and article information
Full-text PDF
Stability of logarithmic differential one-forms
Fernando Cukierman, Javier Gargiulo Acea and César Massri.
Trans. Amer. Math. Soc. 371 (2019), 6289-6308
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The $t$-structure induced by an $n$-tilting module
Silvana Bazzoni.
Trans. Amer. Math. Soc. 371 (2019), 6309-6340
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Density of orbits of dominant regular self-maps of semiabelian varieties
Dragos Ghioca and Matthew Satriano.
Trans. Amer. Math. Soc. 371 (2019), 6341-6358
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Duality for spherical representations in exceptional theta correspondences
Hung Yean Loke and Gordan Savin.
Trans. Amer. Math. Soc. 371 (2019), 6359-6375
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Automorphisms of curves and Weierstrass semigroups for Harbater–Katz–Gabber covers
Sotiris Karanikolopoulos and Aristides Kontogeorgis.
Trans. Amer. Math. Soc. 371 (2019), 6377-6402
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Residue formulas for logarithmic foliations and applications
Maurício Corrêa and Diogo da Silva Machado.
Trans. Amer. Math. Soc. 371 (2019), 6403-6420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Jensen–Rohrlich type formula for the hyperbolic 3-space
S. Herrero, Ö. Imamoḡlu, A.-M. von Pippich and Á. Tóth.
Trans. Amer. Math. Soc. 371 (2019), 6421-6446
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Short laws for finite groups and residual finiteness growth
Henry Bradford and Andreas Thom.
Trans. Amer. Math. Soc. 371 (2019), 6447-6462
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Relative Manin–Mumford in additive extensions
Harry Schmidt.
Trans. Amer. Math. Soc. 371 (2019), 6463-6486
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Counting zeros in quaternion algebras using Jacobi forms
Hatice Boylan, Nils-Peter Skoruppa and Haigang Zhou.
Trans. Amer. Math. Soc. 371 (2019), 6487-6509
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Bounding Harish-Chandra series
Olivier Dudas and Gunter Malle.
Trans. Amer. Math. Soc. 371 (2019), 6511-6530
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solving $\overline{∂}$ with prescribed support on Hartogs triangles in $\mathbb{C}^{2}$ and $\mathbb{C}\mathbb{P}^{2}$
Christine Laurent-Thiébaut and Mei-Chi Shaw.
Trans. Amer. Math. Soc. 371 (2019), 6531-6546
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On period relations for automorphic $L$-functions I
Fabian Januszewski.
Trans. Amer. Math. Soc. 371 (2019), 6547-6580
Abstract, references and article information
Full-text PDF
On Lewy extension for smooth hypersurfaces in $\mathbb{C}^{n} ×\mathbb{R}$
Jiří Lebl, Alan Noell and Sivaguru Ravisankar.
Trans. Amer. Math. Soc. 371 (2019), 6581-6603
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Classification of empty lattice $4$-simplices of width larger than two
Óscar Iglesias-Valiño and Francisco Santos.
Trans. Amer. Math. Soc. 371 (2019), 6605-6625
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spatial asymptotics at infinity for heat kernels of integro-differential operators
Kamil Kaleta and Paweł Sztonyk.
Trans. Amer. Math. Soc. 371 (2019), 6627-6663
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
There is no Diophantine quintuple
Bo He, Alain Togbé and Volker Ziegler.
Trans. Amer. Math. Soc. 371 (2019), 6665-6709
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Embeddability on functions: Order and chaos
Raphaël Carroy, Yann Pequignot and Zoltán Vidnyánszky.
Trans. Amer. Math. Soc. 371 (2019), 6711-6738
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions